# SDR DALA2023080706424

- Difficulty date: August 5, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 61,241 hours, 32,252 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3118 CRACK EMERGENCY EXIT DOOR 844 RH LOAD TRANSMITTING PROFIL IN PASSENGER CABIN. CORRECTIVE ACTION: COMPLIED WITH ER/A 609972-14AD. (2902903)
